# SDR ASOA2013052803673

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 27,187 hours, 24,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT PAX DOOR LENS COMING OFF DUE TO BASE BEING BROKEN.  R &  LENS ASSY IAW AMM 33-23-02.
